Journal of Inequalities and Applications (Mar 2021)

Some remarks on the sparse dominations for commutators of multi(sub)linear operator

  • Zhidan Wang

DOI
https://doi.org/10.1186/s13660-021-02585-z
Journal volume & issue
Vol. 2021, no. 1
pp. 1 – 11

Abstract

Read online

Abstract We establish pointwise sparse dominations for the iterated commutators of multi(sub)linear operators satisfying the W q $W_{q}$ condition. As consequences, we present some quantitative weighted estimates for the commutators. In addition, we also obtain the Fefferman–Stein inequality, the Coifman–Fefferman inequality, and the local decay estimates regarding the iterated commutators.

Keywords